# SDR GTIA2022030436307

- Difficulty date: March 1, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N633NK
- Make and model: Airbus A320-232
- Aircraft serial: 6345
- Aircraft time: 26,244 hours, 11,802 cycles
- System (JASC): 2565 · Escape Slide
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 FLIGHT ATTENDANT JUMPSEAT FLASH LIGHT INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-RAR L2 F/A JUMPSEAT I.A.W CMM 25-60-13.OPS CK GOOD.THIS CLEARS MDDR # 23000 PLACARD REMOVED MOC NOTIFIED
